# SDR UG8A2007PA02O

- Difficulty date: March 7, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N218PH
- Make and model: Amd FALCON2000
- Aircraft serial: 218
- Aircraft time: 901 hours, 486 cycles
- Engine: Cfe CFE73811B
- Engine time: 901 hours, 486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 73811B
- Part serial: P105574
- Condition: Fod
- Location: Nr1
- Part time: 901 hours, 486 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FOD DAMAGE TO LT ENGINE IN FLIGHT.  COVER FOR FUEL CAP CAME OFF IN FLIGHT AND WAS INGESTED BY THE ENGINE.  ENGINE OPERATION WAS REPORTED NORMAL. REMOVED DAMAGED ENGINE AND INSTALLED A RENTAL ENGINE.  AIRCRAFT RETURNED TO SERVICE.
